# SDR SWAA2022030369130

- Difficulty date: February 4, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: R2 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE MOPSILL STA 953-992.8; RBL 45-54; WL 208. / [01] VERIFY APPLICABILITY PER SRM 53-70-15-1A-1 ALLOWABLE DAMAGE 1;[02] REMOVED CORROSION ON ASD MOPSILL 40'X 2' BS953-BS993 RBL45-RBL54 WL 208 ORIGINAL MATERIAL THICKNESS IS 0.080 LOWEST MATERIAL THICKNESS IS 0.065 ALL I.A.W SRM 53-70-15-1A-1 ALLOWABLE DAMAGE 1 PAR 4.D(2)(A) FIG103 DETAIL D;E;[03] DIAL DEPTH GAGE USED ID NCX000697 S/N UNKNOWN;[04] PART TO BE OUT LIMITS AND REPLACED I.A.W SRM 51-10-02-0G-0 PAR 9.A(1);[05] OUT LIMIT STATEMENT ADDED;[06] VERIFIED CORRECTIVE ACTION STEPS 1;2;3 AND 4;;[07] REMOVED ASD MOPSILL I.A.W SRM 51-40-02-0G-0;[08] LOCATED AND DRILLED NEW MOPSILL AFT SERVICE DOOR IAW SRM 51-40-05-0G-0 AND DWG 147A8701. OK TO INSTALL.;[09] VERIFIED CORRECTIVE ACTION 8.   OK TO INSTALL;[10] INSTALLED 100% TEMPORARY AND PERMANENT FASTENERS ON NEW MOPSILL AFT SERVICE DOOR BEFORE SQUEZEE OUT TIME EXPIRE;BMS5-95 C-20 USED AT 16-FEB-2022- UTC 23:50 IAW SOPM 20-50-19; SRM 51-40-02-0G-0 AND DWG 147A8501.;[11] CORRECTION ON DWG# 147A8501 STEP 8 MISTAKE ENTERED 147A8701.;[12] INSTALLED NEW AFT SERVICE MOPSILL I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 147A8501.;[13] VERIFIED CORRECTIVE ACTION 10-12;[14] VERIFIED CARD COMPLETE;[15] UPDATED OF MEASUREMENT TABLE.;[16] CERTIFIED UPDATE OF MEASUREMENT TABLE.
